Sudrex Cold and Cough Caplet

Sudrex® Cold & Cough
Paracetamol, Phenylephrine, Dextromethorphan, Caffeine

 
COMPOSITION

Each caplet contains
Paracetamol 500 mg
Phenylephrine 10mg
Dextromethorphan 12 mg
Caffeine 30 mg

 
MECHANISM OF ACTION

Sudrex act as analgesic-antipiretic, nasal decongestant and antitussive.

 
INDICATION

To relieve symptoms of cold such as headache, fever, nasal decongestion, sneezes and cough without sputum.

 
CONTRAINDICATIONS

• See box warning

• Patients with severe liver disorder.

• Patients hypersensitive to drug components.

 
DOSAGE

Adult: 1 caplet 3 – 4 times a daily.

 
SIDE EFFECT

Psychomotor disturbances, tachycardia, arrhythmia, palpitations, and urinary retention, drowsiness (rarely). High dose and in prolonged therapy cause hepatic impairment.

 
WARNING AND PRECAUTIONS

• See box warning.

• Caution patients with liver and kidney disfunction, glaucoma, prostatic hypertrophy, hyperthyroidism, heart failure and diabetes mellitus.

• Not recommended for children, pregnancy and lactation woman except with doctor’s instruction.

• Co administration with alcohol may increase risk damage of liver function.

• It should not be given to people who are sensitive to other sympathomimetic drugs (e.g ephedrine, phenylpropanolamine, pseudoephedrine), severe high blood pressure patients who received drug therapy and anti-depressant type monoamine oxidase inhibitors (MAO).

• May not exceed the recommended dose.

• Careful use in patients with high blood pressure or who have potential for high blood pressure or stroke, such as in patients with excess weight (over weight) or elderly patients.

• If within 3 days the symptoms are not reduced immediately, contact your doctor or health care units.

• Stop using this medication in case of insomnia, palpitations and dizziness.

 
DRUG INTERACTION

Concomitant administration with antidepressant type of Mono Amin Oxidase inhibitor (MAO inhibitor) may result in hypertension crisis.
2 blisters @ 10 caplets

NAFDAC Reg. No. : B4-4855

 
STORAGE

Store below 30oC.

Keep medicine out of reach of children

 
Marketed by

Orange Drugs Limited

66/68 Town Planning way, Ilupeju, Lagos, Nigeria

 

Manufactured by

PT. Tempo Scan Pacific Tbk., EJIP Plot 1G-H,

Cikarang, Bekasi 17550 – Indonesia

Advertisements

Make sure you drop a comment because your opinion matters a lot